Alert archive / Nevada / Red Flag Warnings in 2011
Red Flag Warning 11, NWS Reno, NV
NWS Reno, NV issued this red flag warning at Sep 24, 2011, 3:19 PM PDT. It took effect at Sep 25, 2011, 3:00 PM PDT. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Sep 24, 2011, 3:19 PM PDT (22:19 UTC)
- In effect from
- Sep 25, 2011, 3:00 PM PDT
- Expired
- Sep 25, 2011, 5:44 PM PDT
- In force
- 3 hr
- Issued by
- NWS Reno, NV
The text
As transmitted, in the capitals the NWS used until 2016.
476 WWUS85 KREV 242219 RFWREV URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE RENO NV 319 PM PDT SAT SEP 24 2011 ...GUSTY WINDS AND LOW HUMIDITY SUNDAY AFTERNOON AND EVENING... .A STRONG COLD FRONT WILL APPROACH THE REGION SUNDAY. AHEAD OF THIS FRONT GUSTY WEST TO SOUTHWEST WINDS ARE LIKELY ALONG AND EAST OF THE SIERRA IN MONO COUNTY AND ACROSS SOUTHERN LYON AND MINERAL COUNTIES AS WELL AS THROUGH THE WEST CENTRAL NEVADA BASIN AND RANGE. DRY LOW LEVEL AIR MAY STILL REMAIN OVER THESE AREAS FROM SUNDAY AFTERNOON INTO EARLY SUNDAY EVENING. THE COMBINATION OF DRY AIR AND GUSTY WINDS WILL LIKELY PRODUCE CRITICAL FIRE WEATHER CONDITIONS. NVZ459-251300- /O.UPG.KREV.FW.A.0011.110925T2000Z-110926T0400Z/ /O.NEW.KREV.FW.W.0011.110925T2200Z-110926T0400Z/ MINERAL AND SOUTHERN LYON COUNTIES- 319 PM PDT SAT SEP 24 2011 ...RED FLAG WARNING IN EFFECT FROM 3 PM TO 9 PM PDT SUNDAY FOR GUSTY WIND AND LOW HUMIDITY FOR MINERAL AND SOUTHERN LYON COUNTIES...FIRE ZONE 459... THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A RED FLAG WARNING FOR GUSTY WIND AND LOW HUMIDITY...WHICH IS IN EFFECT FROM 3 PM TO 9 PM PDT SUNDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...FIRE ZONE 459 MINERAL AND SOUTHERN LYON COUNTIES. * WINDS...SOUTHWEST TO WEST 15 TO 25 MPH WITH GUSTS TO 40 MPH. * HUMIDITY...10 TO 15 PERCENT. * IMPACTS...THE COMBINATION OF GUSTY WINDS AND LOW HUMIDITY WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS WILL OCCUR. CONTINUE TO CHECK WEATHER.GOV/RENO FOR UPDATES. && $$ NVZ453-251300- /O.EXB.KREV.FW.A.0011.110925T2200Z-110926T0400Z/ WEST CENTRAL NEVADA BASIN AND RANGE- 319 PM PDT SAT SEP 24 2011 ...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING FOR GUSTY WIND AND LOW HUMIDITY FOR THE WEST CENTRAL NEVADA BASIN AND RANGE...FIRE ZONE 453... THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A FIRE WEATHER WATCH FOR GUSTY WIND AND LOW HUMIDITY...WHICH IS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING. * AFFECTED AREA...FIRE ZONE 453 WEST CENTRAL NEVADA BASIN AND RANGE. * WINDS...SOUTHWEST TO WEST 15 TO 25 MPH WITH GUSTS TO 40 MPH. * HUMIDITY...MINIMUM VALUES MAY DROP TO 10 TO 15 PERCENT. * IMPACTS...THE COMBINATION OF GUSTY WINDS AND LOW HUMIDITY MAY CREATE CRITICAL FIRE WEATHER CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. CHECK WEATHER.GOV/RENO FOR UPDATES AND POSSIBLE RED FLAG WARNINGS. && $$ CAZ273-251300- /O.CON.KREV.FW.A.0011.110925T2000Z-110926T0400Z/ MONO-EASTERN ALPINE COUNTIES- 319 PM PDT SAT SEP 24 2011 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR MONO AND EASTERN ALPINE COUNTIES...FIRE ZONE 273... * AFFECTED AREA...FIRE ZONE 273 MONO-EASTERN ALPINE COUNTIES. * WINDS...SOUTHWEST TO WEST 15 TO 25 MPH WITH GUSTS TO 40 MPH. * HUMIDITY...MINIMUM VALUES MAY DROP TO 10 TO 15 PERCENT. * IMPACTS...THE COMBINATION OF GUSTY WINDS AND LOW HUMIDITY MAY CREATE CRITICAL FIRE WEATHER CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. CHECK WEATHER.GOV/RENO FOR UPDATES AND POSSIBLE RED FLAG WARNINGS. && $$ HTTP://WEATHER.GOV/RENO
3 follow-up statements
939 WWUS85 KREV 251017 RFWREV URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE RENO NV 317 AM PDT SUN SEP 25 2011 ...GUSTY WINDS AND LOW HUMIDITY THIS AFTERNOON AND EARLY EVENING... .A COLD FRONT WILL APPROACH THIS MORNING AND THEN PUSH RAPIDLY THROUGH WESTERN NEVADA THIS AFTERNOON. GUSTY WINDS WILL ACCOMPANY FRONTAL PASSAGE WITH HUMIDITY NEAR CRITICAL THRESHOLDS OVER THE BASIN AND RANGE SOUTH OF HIGHWAY 50. THE COMBINATION OF DRY AIR AND GUSTY WINDS WILL PRODUCE CRITICAL FIRE WEATHER CONDITIONS MOST WIDESPREAD OVER MINERAL AND SOUTHERN LYON COUNTIES. CAZ273-251130- /O.CAN.KREV.FW.A.0011.110925T2000Z-110926T0400Z/ MONO-EASTERN ALPINE COUNTIES- 317 AM PDT SUN SEP 25 2011 ...FIRE WEATHER WATCH IS CANCELLED FOR GUSTY WINDS AND LOW HUMIDITY FOR MONO AND EASTERN ALPINE COUNTIES...FIRE ZONE 273... THE NATIONAL WEATHER SERVICE IN RENO HAS CANCELLED THE FIRE WEATHER WATCH. WINDS WILL INCREASE TODAY WITH GUSTS APPROACHING 40 MPH. HOWEVER HUMIDITY LEVELS ARE EXPECTED TO ONLY BRIEFLY DROP TO CRITICAL THRESHOLDS FOR SOME LOWER ELEVATION SPOTS. MUCH COOLER AIR WILL FOLLOW FRONTAL PASSAGE EARLY THIS AFTERNOON. $$ NVZ453-251130- /O.CAN.KREV.FW.A.0011.110925T2200Z-110926T0400Z/ WEST CENTRAL NEVADA BASIN AND RANGE- 317 AM PDT SUN SEP 25 2011 ...FIRE WEATHER WATCH IS CANCELLED FOR GUSTY WIND AND LOW HUMIDITY FOR THE WEST CENTRAL NEVADA BASIN AND RANGE...FIRE ZONE 453... THE NATIONAL WEATHER SERVICE IN RENO HAS CANCELLED THE FIRE WEATHER WATCH. WINDS WILL INCREASE TODAY WITH GUSTS APPROACHING 40 MPH. HOWEVER HUMIDITY LEVELS ARE EXPECTED TO ONLY BRIEFLY DROP TO CRITICAL THRESHOLDS. MUCH COOLER AIR WILL FOLLOW FRONTAL PASSAGE BY LATE THIS AFTERNOON. $$ NVZ459-252300- /O.CON.KREV.FW.W.0011.110925T2200Z-110926T0400Z/ MINERAL AND SOUTHERN LYON COUNTIES- 317 AM PDT SUN SEP 25 2011 ...RED FLAG WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING FOR GUSTY WIND AND LOW HUMIDITY... * AFFECTED AREA...FIRE ZONE 459 MINERAL AND SOUTHERN LYON COUNTIES. * WINDS...SOUTHWEST TO WEST 15 TO 25 MPH WITH GUSTS TO 40 MPH. * HUMIDITY...10 TO 15 PERCENT. * IMPACTS...THE COMBINATION OF GUSTY WINDS AND LOW HUMIDITY WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS WILL OCCUR. CONTINUE TO CHECK WEATHER.GOV/RENO FOR UPDATES. && $$ HTTP://WEATHER.GOV/RENO
085 WWUS85 KREV 252211 RFWREV URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE RENO NV 311 PM PDT SUN SEP 25 2011 ...GUSTY WINDS AND LOW HUMIDITY INTO THIS EVENING... .GUSTY WINDS WILL CONTINUE AHEAD OF AND JUST BEHIND A COLD FRONT THAT WILL PASS THROUGH THE REGION EARLY THIS EVENING. THIS WILL LOWER HUMIDITY NEAR CRITICAL THRESHOLDS OVER THE BASIN AND RANGE SOUTH OF HIGHWAY 50. THE COMBINATION OF DRY AIR AND GUSTY WINDS WILL LIKELY PRODUCE CRITICAL FIRE WEATHER CONDITIONS MOST WIDESPREAD OVER MINERAL AND SOUTHERN LYON COUNTIES. NVZ459-260400- /O.CON.KREV.FW.W.0011.000000T0000Z-110926T0400Z/ MINERAL AND SOUTHERN LYON COUNTIES- 311 PM PDT SUN SEP 25 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING FOR GUSTY WIND AND LOW HUMIDITY... * AFFECTED AREA...FIRE ZONE 459 MINERAL AND SOUTHERN LYON COUNTIES. * WINDS...SOUTHWEST TO WEST 15 TO 20 MPH WITH GUSTS TO 35 MPH. * HUMIDITY...10 TO 15 PERCENT. * IMPACTS...THE COMBINATION OF GUSTY WINDS AND LOW HUMIDITY WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS WILL OCCUR. CONTINUE TO CHECK WEATHER.GOV/RENO FOR UPDATES. && $$ HTTP://WEATHER.GOV/RENO
967 WWUS85 KREV 260044 RFWREV URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE RENO NV 544 PM PDT SUN SEP 25 2011 NVZ459-260145- /O.CAN.KREV.FW.W.0011.000000T0000Z-110926T0400Z/ MINERAL AND SOUTHERN LYON COUNTIES- 544 PM PDT SUN SEP 25 2011 ...RED FLAG WARNING IS CANCELLED FOR GUSTY WIND AND LOW HUMIDITY FOR MINERAL AND SOUTHERN LYON COUNTIES... THE NATIONAL WEATHER SERVICE IN RENO HAS CANCELLED THE RED FLAG WARNING. HUMIDITIES MAINLY IN THE 20 TO 25 PERCENT RANGE WITH WINDS GUSTS BETWEEN 20 AND 30 MPH ARE EXPECTED FOR THIS EVENING. THIS IS INSUFFICIENT TO CONTINUE THE RED FLAG WARNING...THEREFORE IT HAS BEEN CANCELLED. $$ HTTP://WEATHER.GOV/RENO
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Reno, NV wrote its last area forecast discussion before this red flag warning went out at Sep 24, 3:05 PM PDT, 14 minutes earlier.
Area forecast discussion, Sep 24, 3:05 PM PDT, 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RENO NV
305 PM PDT SAT SEP 24 2011
.SHORT TERM...
UPPER LOW OVER CNTRL CALIFORNIA HAS OPENED INTO A WAVE AND IS LIFTING
NE. THIS WILL CONTINUE THROUGH THE EARLY EVENING HOURS WITH BEST COOLING
ALOFT AND INSTABILITY OVER THE SRN AND CNTRL PORTIONS OF THE CWA.
MEANWHILE THE NRN AREAS WILL NOT BE AS UNSTABLE AS SSW SHEAR INCREASES
ALOFT AND BEST MSTR IS PUSHED OFF TO THE EAST. THIS WILL LIMIT THE
POTENTIAL FOR TSTMS ACROSS THE NORTH SO WILL REMOVE MOST MENTION
OF POPS FOR TONIGHT THERE. STORM MOTIONS TO THE SOUTH ARE FASTER
THAN PREVIOUSLY FORECAST SO THINK THERE IS LESS POTENTIAL FOR
MEASURABLE RAINS MANY PLACES. WILL MENTION ONLY TSTMS NOT SHOWERS
FOR BASICALLY ALL THE SOUTHERN HALF EXCEPT MONO COUNTY WHERE BEST
LOW LVL MSTR WILL POOL AND STORM MOTIONS SHOULD BE THE SLOWEST BUT
THERE COULD BE A FEW AREAS OF MEASURABLE RAIN IN ANY OF THE
TSTMS.
LATE THIS EVENING ALL OF THE ACTIVITY ENDS AND UPPER TROF BEGINS
TO PUSH TOWARD THE RGN. EVEN WITH SOME FRONTOGENSIS NOTED AHEAD OF
THE COLD FRONT ASCD WITH THE TROF SUNDAY...THE MODEL SOUNDINGS
SHOW INCREASING STABILITY FOR MOST AREAS. WILL KEEP MENTION OF
SLIGHT CHANCE SHOWERS OVER THE FAR NORTH BUT WILL NOT EXTEND THIS
TO THE SOUTH. MODELS ARE A LITTLE FASTER THAN YESTERDAY WITH
FRONTAL PASSAGE AND EVEN THE NAM HAS SPED UP. THERMAL AND PRESSURE
GRADIENTS INCREASE THROUGH THE MORNING...BUT THERMAL GRADIENT IS
NOT AS STRONG AS PREVIOUS RUNS. STILL...GUSTY LOW LVL WINDS ARE LIKELY
SUNDAY FOR MOST AREAS WITH THE NORTH AND EAST LIKELY SEEING THE
STRONGEST WINDS WHERE GRADIENT IS THE STRONGEST IN THE LOW LEVELS
AND THE BEST JET SUPPORT WILL RESIDE. TEMPS SHOULD FALL IN THE
AFTERNOON OVER THE FAR NORTH WHILE TO THE SOUTH TEMPS WILL BE MUCH
SLOWER TO FALL...AND SHOULD BE ABOVE AVERAGE FOR LATE SEPTEMBER.
SEE FIRE WEATHER DISCUSSION FOR MORE ON THE WIND POTENTIAL FOR
SUNDAY ALONG WITH DISCUSSION OF THE HUMIDITY.
TROF SLIDES EAST MONDAY AND RIDGE BEGINS TO BUILD OVER THE RGN
AGAIN WITH TEMPS CLIMBING BACK TO OR JUST SLIGHTLY ABOVE AVERAGE
FOR TUESDAY. WILL MENTION NO WEATHER IN THE FORECAST AFTER SUNDAY
NIGHT AS THIS RIDGE BUILDS OVER THE RGN...BUT WILL SEE HUMIDITY
BEGIN TO FALL AGAIN AS SUMMER TRIES TO HANG ON TO THE AREA AFTER
THIS BRIEF BOUT WITH AUTUMN. MLF
.LONG TERM...WEDNESDAY THROUGH SATURDAY...
MEDIUM RANGE MODELS IN FAIR AGREEMENT THROUGH MUCH OF THE LONG
TERM PERIOD IN KEEPING A RIDGE OVER THE AREA...BUT DIFFERENCES
ABOUND IN THE STRENGTH AND POSITIONING OF THE RIDGE. THE ECMWF HAS
BEEN MORE CONSISTENT WITH ITS SOLUTION AND WAS GENERALLY USED MORE
HEAVILY IN THIS FORECAST. WHILE THE OPERATIONAL GFS HAS BEEN
SHOWING A BROADER RANGE OF SOLUTIONS. THE GFS GENERALLY KEEPS THE
RIDGE FLATTER AND WANTS TO BREAK IT DOWN QUICKER BY LATE IN THE
WEEK...OR AT LEAST SHOW ENERGY RIDING OVER IT WITH INCREASED
CLOUDS AND COOLER TEMPS.
THE ECMWF MAINTAINS A MORE AMPLIFIED RIDGE THROUGH FRIDAY WITH A
LONG RANGE TROF DIGGING OFF THE COAST THEN PUSHING CLOSER TO THE
COAST BY LATE SATURDAY. THIS WOULD SUPPORT WARMER TEMPS THROUGH
THE FORECAST PERIOD AND POSSIBLY A SHOT AT SOME VERY LOW POPS BY
LATE SATURDAY OVER FAR NW PORTIONS OF THE CWA. THIS WAS ADDED AS
SLIGHT CHANCE SHOWERS WHILE TEMPS WERE GENERALLY HELD ABOVE
AVERAGE. THE ECMWF AND GFS BOTH HAVE SOME SUPPORT FROM THE GEFS
ENSEMBLE MEMBERS SO OPTED NOT TO GO COMPLETELY TO ONE SOLUTION
OVER THE OTHER. BUT AS STATED WILL LEAN A BIT MORE TOWARD THE
ECMWF SOLUTION. MLF
&&
.AVIATION...
CONVECTION WILL CONTINUE INTO THE EARLY EVENING...MAINLY ALONG THE
SIERRA AND NORTH INTO WRN NV. BEST CHANCES FOR TSTMS AT THE
TERMINALS WILL BE FOR KMMH AND KRNO WITH A ROUGHLY 20 PCT CHANCE
AT KRNO AND KMMH. WESTERLY WINDS SHOULD DEVELOP IN THE SIERRA AND
PUSH THE CONVECTION TO THE EAST LATER THIS EVENING BEFORE IT
DISSIPATES. EVEN WHERE TSTMS OCCUR THE CIGS/VSBYS WILL STAY FAIRLY
HIGH AS MOST OF THE TSTMS ARE HIGH BASED. EXPECT GUSTY WINDS NEAR
THE THUNDERSTORMS THROUGH ROUGHLY 25/03 UTC.
APPROACHING COLD FRONT AND UPPER LEVEL TROUGH WILL RESULT IN INCREASED
WINDS AT THE SFC AND ALOFT FOR SUNDAY. BY EARLY SUNDAY AFTERNOON
SFC WINDS COULD BE GUSTING AS HIGH AS 35 KT FROM THE WEST SOUTHWEST
WHILE RIDGE WINDS ARE LIKELY TO INCREASE TO AROUND 50-55 KTS. THE
INCREASE RIDGE WINDS WOULD RESULT IN TURBULENCE ALONG AND DOWNSTREAM
FROM THE SIERRA. KRNO AND KMMH TERMINALS SHOULD EXPERIENCE STRONGER
WINDS THAN KTRK AND KTVL FOR SUNDAY. MLF
&&
.FIRE WEATHER...
BREEZY TO WINDY CONDITIONS EXPECTED FOR SUNDAY AS TROUGH AND COLD
FRONT MOVES INTO NORTHERN CALIFORNIA AND WESTERN NEVADA. GUSTS SUNDAY
FOR MOST AREAS WILL REACH 30 TO 40 MPH AND LOCALLY AS HIGH AS 40 TO
45 MPH IN WIND PRONE AREAS ALONG US-395 IN THE SIERRA FRONT AND FOR
MONO AND WESTERN MINERAL/SOUTHERN LYON COUNTIES AS WELL AS THE
WESTERN NEVADA BASIN AND RANGE.
THE KEY TO CRITICAL FIRE WEATHER CONDITIONS CONTINUES TO BE THE
MINIMUM HUMIDITIES SUNDAY AFTERNOON AHEAD OF THE COLD FRONT. THE
COLD FRONT NOW LOOKS TO COME THROUGH EARLY TO MID AFTERNOON SUNDAY
NORTH OF INTERSTATE 80...SO THOSE AREAS SHOULD SEE A RISE IN
HUMIDITIES DUE TO SLOWLY FALLING MID TO LATE AFTERNOON TEMPERATURES
AND INCREASING MOISTURE WITH THE TROUGH. THE ONLY AREA NORTH OF
INTERSTATE 80 THAT REMAINS A QUESTION IS ZONE 453. CURRENTLY THERE
APPEARS TO BE A FEW HOUR PERIOD WHERE LOW RELATIVE HUMIDITY VALUES
WILL COMBINE WITH THE GUSTY WINDS TO POSSIBLY MAKE FOR CRITICAL FIRE
WEATHER CONDITIONS. WILL GO AHEAD AND ISSUE A FIRE WEATHER WATCH FOR
TOMORROW AFTERNOON FOR ZONE 453.
FURTHER SOUTH IS THE REAL ISSUE AS THE HIGHEST TEMPERATURES WILL BE
AHEAD OF THE FRONT OVER THE SOUTHERN FORECAST AREA. EVEN THOUGH
HUMIDITIES ARE NOT EXPECTED TO BE EXTREMELY LOW (MAINLY IN THE
TEENS)...THE STRENGTH OF WINDS EXPECTED IN THE SIERRA FRONT AND
SOUTH INTO 273 AND WESTERN 459 COULD CARRY ANY FIRES GIVEN THE VERY
DRY FUEL CONDITIONS. AM ESPECIALLY WORRIED THAT ANY FIRES STARTED BY
LIGHTNING TODAY WILL BE CARRIED BY THE GUSTY WINDS TOMORROW. IT
APPEARS THAT ZONE 459 WILL HAVE A LONG ENOUGH DURATION OF GUSTY
WINDS AND RELATIVE HUMIDITY VALUES BELOW 15 PERCENT TO WARRANT
UPGRADING TO A RED FLAG WARNING. ZONE 273 REMAINS QUESTIONABLE
THOUGH WITH MOST RELATIVE HUMIDITY VALUES IN THE 15 TO 20 PERCENT
RANGE AND ONLY A FEW SPOTS BELOW 15 PERCENT. THEREFORE WILL CONTINUE
THE FIRE WEATHER WATCH FOR MONO COUNTY AND LET THE NEXT SHIFT MAKE
THE FINAL CALL. DF
&&
.REV WATCHES/WARNINGS/ADVISORIES...
NV...LAKE WIND ADVISORY FROM 1 PM TO 8 PM PDT SUNDAY FOR PYRAMID LAKE
IN NVZ004.
LAKE WIND ADVISORY FROM 1 PM TO 8 PM PDT SUNDAY FOR LAKE TAHOE
IN NVZ002.
RED FLAG WARNING FROM 3 PM TO 9 PM PDT SUNDAY NVZ459.
CA...FIRE WEATHER WATCH FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING
CAZ273.
LAKE WIND ADVISORY FROM 1 PM TO 8 PM PDT SUNDAY FOR LAKE TAHOE
IN CAZ072.
&&
HTTP://WEATHER.GOV/RENOHazardous weather outlook, Sep 24, 6:44 AM PDT, 8 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RENO NV 644 AM PDT SAT SEP 24 2011 CAZ070>073-NVZ001>005-251345- SURPRISE VALLEY CALIFORNIA-LASSEN-EASTERN PLUMAS- EASTERN SIERRA COUNTIES-GREATER LAKE TAHOE AREA-MONO- MINERAL AND SOUTHERN LYON COUNTIES-GREATER RENO-CARSON CITY- MINDEN AREA-WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE- NORTHERN WASHOE COUNTY- 644 AM PDT SAT SEP 24 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EASTERN SIERRA... NORTHEAST CALIFORNIA AND WESTERN NEVADA. .DAY ONE...TODAY AND TONIGHT ISOLATED SHOWERS AND THUNDERSTORMS WILL MOVE INTO THE CENTRAL SIERRA AND WEST CENTRAL NEVADA THIS MORNING...AND WILL SPREAD INTO THE NORTHERN SIERRA AND NORTHWEST NEVADA BY THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A STRONG COLD FRONT WILL MOVE THROUGH THE REGION ON SUNDAY. GUSTY WEST TO SOUTHWEST WINDS ARE LIKELY AHEAD OF THE FRONT...MAINLY IN MONO MONO COUNTY AND ACROSS SOUTHERN LYON AND MINERAL COUNTIES. DUE TO THE DRY CONDITIONS AND GUSTY WINDS A FIRE WEATHER WATCH HAS BEEN ISSUED. PLEASE REFER TO WWUS85 KREV RNORFWREV FOR FURTHER DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. HOWEVER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER IN ACCORDANCE TO STANDARD OPERATING PROCEDURES. O'HARA HTTP://WEATHER.GOV/RENO
The office that day
Everything else NWS Reno, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 24, 1:59 PM PDT | Lake Wind Advisory | REV | Churchill, Douglas, Lyon, Pershing, Washoe | 30 hr |
| Sep 24, 3:43 PM PDT | Special Weather Statement | REV | Storey | 47 min |
Nearby
Red Flag Warnings in Nevada, 2011Every red flag warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.